BibTeX record journals/aml/HajekM90

download as .bib file

@article{DBLP:journals/aml/HajekM90,
  author    = {Petr H{\'{a}}jek and
               Franco Montagna},
  title     = {The logic of {\(\pi\)}\({}_{\mbox{1}}\)-conservativity},
  journal   = {Arch. Math. Log.},
  volume    = {30},
  number    = {2},
  pages     = {113--123},
  year      = {1990},
  url       = {https://doi.org/10.1007/BF01634981},
  doi       = {10.1007/BF01634981},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aml/HajekM90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier